• 3

“بهروز طایفه رضایی”

تلفن: 
(+98)(21)22290928
دورنگار: 
(+98)(21)22290648
وب‌سایت:  math.ipm.ac.ir/tayfeh-r/
پست الکترونیکی: 

سمت در پژوهشگاه

هیئت علمی، پژوهشکده ریاضیات
(1394 تا اکنون
(from May 6, 2015))

سمت‌های پیشین در پژوهشگاه

دانشیار، پژوهشکده ریاضیات
(1386 تا 1394)

پسا دکتری، پژوهشکده ریاضیات
(1379 تا 1386)



علایق پژوهشی

Spectral graph theory, algebraic graph theory, combinatorial design theory (t-designs, large sets of t-designs, trades, Hadamard matrices and orthogonal designs), Computational methods in constructive combinatorics.

فعالیت‌های پژوهشی

I am interested in the existence problems in design theory. I am working on the constructions methods for various designs such as trades, t-designs, large sets of t-designs and so on. I am also interested in the computational methods and algorithms in design theory. I am searching for some special t-desings with prescribed automorphism group by use of computers. Another interested field is orthogonal designs. I am researching on constructive methods for orthogonal designs.

پروژهٔ پژوهشی فعلی در پژوهشگاه

Combinatorics-Design Theory

مقالات

1. M. R. Bidgoli and B. Tayfeh-Rezaie (Joint with A. Mohammadian)
Percolating sets in bootstrap percolation on the Hamming graphs and triangular graphs
European J. Combin. 92 (2021), 16pp  [abstract]   
2. M. R. Bidgoli and B. Tayfeh-Rezaie (Joint with A. Mohammadian)
On K2,t-bootstrap percolation
Graphs Combin. (Accepted) [abstract]   
3. B. Tayfeh-Rezaie (Joint with H. Kharaghani and Sh. Suda)
Disjoint weighing matrices
J. Algebraic Combin. (Accepted) [abstract]   
4. B. Tayfeh-Rezaie (Joint with A. Hanaki, H. Kharaghani, and A. Mohammadian)
Classification of skew-Hadamard matrices of order 32 and association schemes of order 31
J. Combin. Des. 28 (2020), 421-427  [abstract]   
5. A. Mohammadian and B. Tayfeh-Rezaie
Hadamard matrices with few distinct types
Linear Multilinear Algebra 67 (2019), 1596-1605  [abstract]   
6. A. Mohammadian and B. Tayfeh-Rezaie
Star saturation number of random graphs
Discrete Math. 341 (2018), 1166-1170  [abstract]   
7. E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie
Integral trees with given nullity
Discrete Mathematics 339 (2016), 157-164  [abstract]   
8. B. Tayfeh-Rezaie (Joint with B. Mohar, A. Rafiey, and H. Wu)
Interval minors of complete bipartite graphs
J. Graph Theory 82 (2016), 312-321  [abstract]   
9. A. Mohammadian and B. Tayfeh-Rezaie
A note on order and eigenvalue multiplicity of strongly regular graphs
( In: Algebraic Design Theory and Hadamard Matrices)
[abstract]   
10. B. Tayfeh-Rezaie (Joint with B. Mohar)
Median eigenvalues of bipartite graphs
J. Algebraic Combin. 41 (2015), 899-909  [abstract]   
11. E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie
Maximum order of triangle-free graphs with a given rank
J. Graph Theory 79 (2015), 145-158  [abstract]   
12. E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie
On order and rank of graphs
Combinatorica 35 (2015), 655-668  [abstract]   
13. A. Mohammadian and B. Tayfeh-Rezaie
On a family of diamond-free strongly regular graphs
SIAM J. Discrete Math. 28 (2014), 1906-1915  [abstract]   
14. F. Ashraf and B. Tayfeh-Rezaie
Nordhaus-Gaddum type inequalities for Laplacian and signless Laplacian eigenvalues
Electron. J. Combin. 21 (2014), #P3.6  [abstract]   
15. F. Ramezani and B. Tayfeh-Rezaie
Graphs with prescribed star complement for 1 as the second largest eigenvalue
Ars Combin. 116 (2014), 129-145  [abstract]   
16. F. Ashraf, G. R. Omidi and B. Tayfeh-Rezaie
On the sum of signless laplacian eigenvalues of a graph
Linear Algebra Appl. 438 (2013), 4539-4546  [abstract]   
17. B. Tayfeh-Rezaie (Joint with H. Kharaghani)
Hadamard matrices of order 32
J. Combin. Des. 21 (2013), 212-221  [abstract]   
18. E. Ghrobani, A. Mohammadian and B. Tayfeh-Rezaie
Maximum order of trees and bipartite graphs with a given rank
Discrete Mathematics 312 (2012), 3498-3501  [abstract]   
19. F. Ramezani and B. Tayfeh-Rezaie
Spectral characterization of some cubic graphs
Graphs Combin. 28 (2012), 869-876  [abstract]   
20. E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie
Integral trees of odd diameters
J. Graph Theory 70 (2012), 332-338  [abstract]   
21. A. Mohammadian and B. Tayfeh-Rezaie
Graphs with four distinct Laplacian eigenvalues
J. Algebraic Combin. 34 (2011), 671-682  [abstract]   
22. A. Mohammadian and B. Tayfeh-Rezaie
Some constructions of integral graphs
Linear Multilinear Algebra 59 (2011), 1269-1279  [abstract]   
23. G. R. Omidi and B. Tayfeh-Rezaie (Joint with F. Ayoobi)
A note on graphs whose signless Laplacian has three distinct eigenvalues
Linear Multilinear Algebra 59 (2011), 701-706  [abstract]   
24. A. Mohammadian and B. Tayfeh-Rezaie
The spectrum of the McKay-Miller-Siran graphs
Contemp. Math. 531 (2010), 197-199  [abstract]   
25. A. Mohammadian and B. Tayfeh-Rezaie
A short proof of a theorem of Bang and Koolen
European J. Combin. 31 (2010), 1461-1463  [abstract]   
26. B. Tayfeh-Rezaie (Joint with H. Kharaghani)
On the classification of Hadamard matrices of order 32
J. Combin. Des. DOI 10.1002/jcd (2010), 328-336  [abstract]   
27. B. Tayfeh-Rezaie (Joint with P. Rowlinson)
Star complements in regular graphs: old and new results
Linear Algebra Appl. 432 (2010), 2230-2242  [abstract]   
28. A. Mohammadian and B. Tayfeh-Rezaie (Joint with W. H. Haemers)
On the sum of Laplacian eigenvalues of graphs
Linear Algebra Appl. 432 (2010), 2214-2221  [abstract]   
29. G. R. Omidi and B. Tayfeh-Rezaie (Joint with R. Laue)
Large sets of t-designs from t-homogeneous groups
Ars Combin. 97 (2010), 333-342  [abstract]   
30. G. B.. Khosrovshahi and B. Tayfeh-Rezaie
Trades and t-designs
London Math. Soc. Lecture Note Ser. ( In: Surveys in combinatorics 2009)
[abstract]   
31. F. Ramezani and B. Tayfeh-Rezaie (Joint with N. Broojerdian)
A note on the spectral characterization of θ-graphs
Linear Algebra Appl. 431 (2009), 626-632  [abstract]   
32. G. B. Khosrovshahi and B. Tayfeh-Rezaie
Classification of simple 2-(11,3,3) designs
Discrete Math. 309 (2009), 515-520  [abstract]   
33. H. Kharaghani and B. Tayfeh-Rezaie
On the energy of (0, 1)-matrices
Linear Algebra Appl. 429 (2008), 2046-2051  [abstract]   
34. N. Ghareghani, F. Ramezani and B. Tayfeh-Rezaie
Graphs cospectral with starlike trees
Linear Algebra Appl. 429 (2008), 2691-2701  [abstract]   
35. B. Tayfeh-Rezaie (Joint with W. H. Holzmann and H. Kharaghani)
Williamson matrices up to order 59
Des. Codes Cryptogr. 46 (2008), 343-352  [abstract]   
36. M. Behbahani, G. B. Khosrovshahi and B. Tayfeh
On the spectrum of simple T(2, 3, v) trades
J. Statist. Plann. Inference 138 (2008), 2236-2242  [abstract]   
37. W. H. Holzmann, H. Kharaghani and B. Tayfeh-Rezaie
All triples for orthogonal designs of order 40
Discrete Math. 308 (2008), 2796-2801  [abstract]   
38. G. R. Omidi, M. R. Pournaki and B. Tayfeh-Rezaie
3-Designs with block size 6 from PSL(2,q) and their large sets
Discrete Math. 307 (2007), 1580-1588  [abstract]   
39. N. Ghareghani, G. R. Omidi and B. Tayfeh-Rezaie
Spectral characterization of graphs with index at most √{2√5}
Linear Algebra Appl. 420 (2007), 483-489  [abstract]   
40. G. R. Omidi and B. Tayfeh-Rezaie (Joint with R. Laue and A. Wassermann)
New large sets of t-designs with prescribed groups of automorphisms
J. Combin. Des. 15 (2007), 210-220  [abstract]   
41. B. Tayfeh-Rezaie (Joint with S. Georgiou, W. H. Holzmann, and H. Kharaghani)
Three variable full orthogonal designs of order 56
J. Statist. Plann. Inference 137 (2007), 611-618  [abstract]   
42. P. J. Cameron, G. R. Omidi and B. Tayfeh-Rezaie
3-designs from PGL(2,q)
The Electronic Journal of Combinatorics 13 (2006), #R50  [abstract]   
43. B. Tayfeh-Rezaie
Yet another quick proof that K10P+ P+ P
Bull. Inst. Combin. Appl. 48 (2006), 119-120  [abstract]   
44. P. J. Cameron, M. R. Maimani, G. R. Omidi and B. Tayfeh-Rezaie
3-Designs from PSL(2, q)
Discrete Math. 306 (2006), 3063-3073  [abstract]   
45. G. B. Khosrovshahi and B. Tayfeh-Rezaie
Large sets of t-designs through partitionable sets: A survey
Discrete Math. 306 (2006), 2993-3004  [abstract]   
46. G. B. Khosrovshahi, R. Laue and B. Tayfeh-Rezaie
On large sets of t-designs of size four
Bayreuth. Math. Schr. 74 (2005), 136-144  [abstract]   
47. H. Kharaghani and B. Tayfeh-Rezaie
A Hadamard matrix of order 428
J. Combin. Des. 13 (2005), 435-440  [abstract]   
48. B. Tayfeh-Rezaie
On the existence of large sets of t-designs of prime sizes
Des. Codes Cryptogr. 37 (2005), 143-149  [abstract]   
49. W. H. Holzmann, H. Kharaghani, J. Seberry and B. Tayfeh-Rezaie
On orthogonal designs in order 48
J. Statist. Plann. Inference 128 (2005), 311-325  [abstract]   
50. Z . Eslami, B. Tayfeh-Rezaie, G. B. Khosrovshahi and M. Mohammad-Noori
Some new 4-designs
Ars Combin. 73 (2004), 225-229  [abstract]   
51. G. B. Khosrovshahi and B. Tayfeh-Rezaie
Some indecomposable t-designs
Des. Codes Cryptogr. 32 (2004), 235-238  [abstract]   
52. H. Kharaghani and B. Tayfeh-Rezaie
Some new orthogonal designs in order 32 and 40
Discrete Math. 279 (2004), 317-324  [abstract]   
53. B. Tayfeh-Rezaie and M. Mohammad-Noori
Backtracking Algorithm for Finding t-Designs
J. Combin. Des. 11 (2003), 240-248  [abstract]   
54. G. B. Khosrovshahi and B. Tayfeh-Rezaie
Some results on the existence of large sets of t-designs
J. Combin. Des. 11 (2003), 144-151  [abstract]   
55. G. B. Khosrovshahi and B. Tayfeh-Rezaie
Root cases of large sets of t-designs
Discrete Math. 263 (2003), 143-155  [abstract]   
56. G. B. Khosrovshahi, M. Mohammad-Noori and B. Tayfeh-Rezaie
Classification of 6-(14,7,4) designs with nontrivial automorphism groups
J. Combin. Des. 10 (2002), 180-194  [abstract]   
57. G. B. Khosrovshahi, Ch. Maysoori and B. Tayfeh-Rezaie
A note on 3-factorizations of K10
J. Combin. Des. 9 (2001), 379-383  [abstract]   
58. Z. Eslami, G. B. Khosrovshahi and B. Tayfeh-Rezaie
On classification of 2-(8,3) and 2-(9,3) trades
J. Combin. Math. Combin. Comput. 38 (2001), 231-242  [abstract]   
59. G. B. Khosrovshahi and B. Tayfeh-Rezaie
A new proof of a classical theorem in design theory
J. Combin. Theory Ser. A 93 (2001), 391-396  [abstract]   
60. G. B. Khosrovshahi, R. Naserasr and B. Tayfeh-Rezaie
Ternary trades and their codes
J. Statist. Plann. Inference 95 (2001), 237-243  [abstract]   
61. Z. Eslami, G. B. Khosrovshahi and B. Tayfeh-Rezaie
On halvings of the 2-(10,3,8) design
J. Statist. Plann. Inference 86 (2000), 411-419  [abstract]   
62. B. Tayfeh-Rezaie and Z. Eslami
On 2-(v,3) trades of minimum volume
Australas. J. Combin. 19 (1999), 239-251  [abstract]   
63. B. Tayfeh-Rezaie
Some infinite families of large sets of t-designs
J. Combin. Theory Ser. A 87 (1999), 239-245  [abstract]   
[Back]   
سامانهٔ همکاری با متخصصان و کارآفرینان ایرانی خارج از کشور
نقشهٔ جامع علمی کشور
مجمع پژوهشگاه‌های ملی ایران
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo